Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 6, Pages 941–942 (Mi mz2663)  

Brief Communications

Non-Self-Adjointness of Operators with Small Diffusion

S. A. Albeverioa, S. Yu. Dobrokhotovb, M. A. Poteryakhinb

a University of Bonn, Institute for Applied Mathematics
b A. Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm2663

Full text: PDF file (163 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:6, 874–876

Bibliographic databases:

Received: 06.04.2005

Citation: S. A. Albeverio, S. Yu. Dobrokhotov, M. A. Poteryakhin, “Non-Self-Adjointness of Operators with Small Diffusion”, Mat. Zametki, 78:6 (2005), 941–942; Math. Notes, 78:6 (2005), 874–876

Citation in format AMSBIB
\Bibitem{AlbDobPot05}
\by S.~A.~Albeverio, S.~Yu.~Dobrokhotov, M.~A.~Poteryakhin
\paper Non-Self-Adjointness of Operators with Small Diffusion
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 6
\pages 941--942
\mathnet{http://mi.mathnet.ru/mz2663}
\crossref{https://doi.org/10.4213/mzm2663}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249043}
\zmath{https://zbmath.org/?q=an:1104.47305}
\elib{https://elibrary.ru/item.asp?id=9155917}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 6
\pages 874--876
\crossref{https://doi.org/10.1007/s11006-005-0192-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234150200030}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-28644434766}


Linking options:
  • http://mi.mathnet.ru/eng/mz2663
  • https://doi.org/10.4213/mzm2663
  • http://mi.mathnet.ru/eng/mz/v78/i6/p941

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:264
    Full text:146
    References:45
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021